Translator Disclaimer
December 1991 Bijective Lattice Path Proof of the Equality of the Dual Jacobi-Trudy Determinants
Kazuo UENO
Tokyo J. Math. 14(2): 341-343 (December 1991). DOI: 10.3836/tjm/1270130377

Abstract

We give a bijective lattice path proof of the equality of the dual Jacobi-Trudy determinant formulas for Schur polynomials. Related ideas have appeared in [1, pp.304-306] and [2, p.24]. We remark that the same bijection works for the case of flagged skew Schur polynomials [2, 8] and that a determinant for $q$-counting restricted lattice paths [7] follows from the bijection.

Citation

Download Citation

Kazuo UENO. "Bijective Lattice Path Proof of the Equality of the Dual Jacobi-Trudy Determinants." Tokyo J. Math. 14 (2) 341 - 343, December 1991. https://doi.org/10.3836/tjm/1270130377

Information

Published: December 1991
First available in Project Euclid: 1 April 2010

zbMATH: 0760.05091
MathSciNet: MR1138172
Digital Object Identifier: 10.3836/tjm/1270130377

Rights: Copyright © 1991 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.14 • No. 2 • December 1991
Back to Top